Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

ASV, call your pdoc -- PLEASE!! Ame Sans Vie

Posted by sb417 on October 19, 2003, at 21:16:26

In reply to 84y.o. kidnapped, BIG reward 4 advice PLEASE!!!!!, posted by Ame Sans Vie on October 19, 2003, at 13:00:35

Maybe I'm mistaken but I thought I remembered reading a message you posted in the last few days in which you said you were getting off of an opiate and starting on Prozac. You have every right and reason to be VERY angry, but your reaction is so extreme and out of character. Please talk to your psychiatrist immediately for psychopharm. help and for talk therapy. It's possible that the withdrawal of your other med (was it Ultram???) and/or the addition of Prozac are causing you to behave erratically. Even yesterday when I read your message about withdrawing from one med and starting Prozac, you sounded different, almost hypomanic. Today you sound like you are totally out of control. How is your blood pressure by the way? Call your pdoc, PLEASE!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sb417 thread:270843
URL: http://www.dr-bob.org/babble/20031015/msgs/270951.html